Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Neuropathy
Mar 20, 2001

What is nueropathy? About 5 months ago I had a low risk exposure. I have been consumed by it and all I think about is HIV. I recently have been waking up in the middle of the night with numbness in my fingers and arms. Is this something I would experience at this stage if I was HIV positive? I am taking Pamilar and Atavan (sp) to calm me. Could these meds cause this?

Response from Dr. Henry

Neuropathy is a rather non-specific term relating to dysfunction (often pain ) in nerves. What you described would be an extremely unusual manifestation of recent HIV infection. Look elsewhere for the cause. KH



Previous
Neuropathy
Next
guidance regarding the future plan with my treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement